# SDR VNAA202504170066

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LBL 9 FLOOR BEAM IS CORRODED BETWEEN FS 1000 AND FS 1069.  CORRECTIVE ACTION: FOUND LBL 9 FLOOR BEAM BETWEEN FS 1000 & FS1069 TO BE OUT OF LIMITS IAW CRJ-700 SRM 53-61-43-101-001-A01. REPAIR REQUIRED. PERFORMED REPAIR IAW CRJ-700 SRM 53-00-41-201-001-A01.  S6283 EXTRUSION"
